# SDR ASOA2016070715196

- Difficulty date: July 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR SUPPORT CORROODED BS 349 - 364.   FOUND TO BE OUT OF LIMITS IAW GREO 601R-53-00-530.  REPAIRED THE FLOOR SUPPORT IAW REO 601R-53-21-326 REV A.
